Psycho-Babble Psychology | about psychological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: llrrrpp and LarH

Posted by llrrrpp on May 10, 2006, at 17:31:35

In reply to Re: llrrrpp and LarH curtm, posted by B2chica on May 10, 2006, at 15:46:17

my therapist thinks I'm feeling this way because of anxiety about my treatment, not because of the treatment itself. haha.

So let me see if I get this right: anxiety and depression cause physical illness (in my case weight loss and insomnia) which lead me to seek treatment. Treatment causes anxiety, which causes psychosomatic symptoms (in my case anxiety, disorientation, and more insomnia and appetite loss) which cause me to seek treatment for "side effects" I'm totally going crazy. haha.

and now, brown noise for the "digestive side effects". what fun :) I was laughing out loud. I need a little non-medicinal help in that department. Who cares if it's just a placebo effect?


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Psychology | Framed

poster:llrrrpp thread:641878
URL: http://www.dr-bob.org/babble/psycho/20060505/msgs/642286.html